Vol. 22, No. 2, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A nonimbedding theorem of nilpotent Lie algebras

Chong-Yun Chao

Vol. 22 (1967), No. 2, 231–234
Abstract

There are many similarities between groups of prime power order and nilpotent Lie algebras. Here we present a nonimbedding theorem in nilpotent Lie algebras which is an analogue of a nonimbedding theorem of Burnside in groups of prime power order.

Mathematical Subject Classification
Primary: 17.30
Secondary: 20.00
Milestones
Received: 19 July 1966
Revised: 1 August 1966
Published: 1 August 1967
Authors
Chong-Yun Chao